# SDR QMLRML00261

- Difficulty date: June 15, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station QMLR253U
- Aircraft: N330SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7216
- Aircraft time: 12,459 hours, 54,073 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON BELLY OF ACFT THAT WILL REQUIRE A MAJOR REPAIR.
